# SDR JJBA20250205009

- Difficulty date: February 2, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 41,355 hours, 28,662 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 14530609401
- Part serial: 2754
- Condition: Leaking
- Location: Bleed Sys
- Part time: 41,431 hours, 32,354 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

BLEED 2 OVERTEMP IN FLIGHT. RAN QRH DESELECTED BLEED 2 SYSTEM MESSAGE EXTINGUISHED, DURING CLIMB OUT FROM FL200 - FL2100, ROUGHLY AT 270-280 KIAS, OCCURRED IN ICING. REMOVED AND REPLACED BOTH RH FAN AIR CONTROL THERMOSTATS. WHILE PERFORMING ENGINE RUNS. FOUND PRE COOLER TO BE LEAKING. REMOVED RH PRE COOLER. INSTALLED RH PRECOOLER. PERFORMED OC OF AIR BLEED SYSTEM. OPS CHECK SAT. NO LEAKS. RETURNED AIRCRAFT TO ORIGINAL CONFIGURATION. WHEN BLEED 2 OVERTEMP PRESENTED, BLEED 1 WAS CLOSED AND CROSS-BLEED OPENED. BLEED 1 TEMPERATURE ROSE TO THE RED AND BLEED 1 OVERTEMP DISPLAYED ON EICAS. PERFORMED AIR BLEED SYSTEM OPERATIONAL TEST. AFTER RH THRUST LEVER SET TO 90%, N2 BLEED 2 TEMP ROSE INTO THE UPPER GREEN SCALE AND OVERTEMP OCCURS WITHIN TWO MINUTES. WHEN PRECOOLER VALVE 2 CB PULLED, BLEED 2 OVERTEMP OCCURS AT A FASTER RATE. PACK 2 OVERHEAT ALSO PRESENTED ON EICAS AND IS SUSPECTED TO HAVE BEEN CAUSED BY LEAKS AND HIGH BLEED AIR TEMP COMING OUT OF THE PRE-COOLER, RECOMMEND FURTHER EVALUATION OF E2 BLEED TUBES, PRE-COOLER REGION AND FAN AIR VALVE.
